# SDR UALA2011021800836

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,221 hours, 6,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146726
- Part serial: 148
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1R ESCAPE SLIDE PRESSURE LOW, OUT OF GREEN BAND.  REPLACED MED 1R SLIDE IAW AMM.  ACCOMPLISHED RII OF NR 1 RT SLIDE IAW MM.
